# SDR EBVR202305180002

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: General aviation
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 16,268 hours, 12,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652513535
- Part serial: 635
- Condition: Debonded
- Location: Zone 500
- Part time: 16,268 hours, 12,424 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LH OB FLAP 1.6 INCHES FROM INBOARD EDGE NEAR DATA TAG, THERE WAS A SPOT OF DISBONDING 7.6 INCHES SQUARE. AQRD REPAIRED AND REPAINTED THE FLAP IAW  AQRD  RS-825274 REV B DATED 10/31/22 & AQRD 912781 REV A DATED 04/11/2022. THIS WAS A MAJOR REPAIR.
